# SDR XMSR778K

- Difficulty date: June 20, 2003
- Submitted: June 20, 2003
- Operation: General aviation
- Aircraft: N52550
- Make and model: Hughes 369E
- Aircraft serial: 0166E
- Engine: Allsn 250C20R
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Part serial: 00999J413
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,088 hours, 1,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM TRAILING EDGE TO SPAR BOTH BOTTOM AND TOP OF BLADE.  CRACK IS APPROX 19 INCHES OUTBOARD OF REAR BLADE PIN HOLE.  CRACK 4.6250 INCHES LONG AND T (ED) OF 1.5000 EACH WAY ON THE BOTTOM AND ON TOP SIDE T 2 INCHES TOWARD OUTBOARD AND .5000 INCH TOWARD INBOARD.
